2013

  1. T. M. Schaerf, J. C. Makinson, M. R. Myerscough and M. Beekman, Do small swarms have an advantage when house hunting? – The effect of swarm size on nest-site selection by Apis mellifera, Journal of the Royal Society Interface, 10 (2013) 20130533.
  2. J. E. Herbert-Read, S. Krause, L. Morrel, T. M. Schaerf, J. Krause and A. J. W. Ward, The role of individuality in collective group movement, Proceedings of the Royal Society B, 280 (2013) 20122564.
  3. P. N. Loxley and B. T. Nadiga, Bistability and Hysteresis of Maximum-Entropy States in Decaying Two-Dimensional Turbulence, Physics of Fluids 25 (2013) 015113.
  4. T. Kalinowski, U. Leck and I.T. Roberts, Maximal antichains of minimum size, Electronic Journal of Combinatorics, 20 (2013) 1-14.
  5. J.-C. Joo, K.-T. Kim and G. Schmalz, A generalization of Forelli's theorem. Math. Ann. 355 (2013) 1171-1176.
  6. C.-S. Lin and S. Yan, Bubbling solutions for the SU(3) Chern-Simons model on a torus, Comm. Pure Appl. Math., 66 (2013) 991-1027.
  7. C.-S. Lin and S. Yan, Existence of bubbling solutions for Chern-Simons model on a torus, Arch. Ration. Mech. Anal. 207 (2013) 353-392.
  8. S. Yan and J. Yang, Infinitely many solutions for an elliptic problem involving critical Sobolev and Hardy-Sobolev exponents, Calc. Var. Partial Differential Equations 48 (2013) 587-610.
  9. D. Cao, S. Peng and S. Yan, On the Webster scalar curvature problem on the CR sphere with a cylindrical-type symmetry, J. Geom. Anal. 23 (2013), 1674-1702.
  10. J. Wei and S. Yan, Infinitely many nonradial solutions for the Henon equation with critical growth, Rev. Mat. Iberoam., 29 (2013) 997-1020.
  11. Y. Du, Z. Guo and R. Peng, A diffusive logistic model with a free boundary in time-periodic environment, J. Funct. Anal., 265 (2013), 2089-2142.
  12. E. N. Dancer, Y. Du and M. Efendiev, Quasilinear elliptic equations on half- and quarter-spaces, Adv. Nonlinear Studies (special issue dedicated to Klaus Schmitt), 13 (2013) 115-136.
  13. Y. Du and Z. M. Guo, Finite Morse index solutions and asymptotics of weighted nonlinear elliptic equations, Adv. Diff. Eqns., 18 (2013) 737-768.
  14. Y. Du and R. Peng, Sharp spatiotemporal patterns in the diffusive time-periodic logistic equation, J. Diff. Eqns., 254 (2013) 3794-3816.